# SDR SCNA20230525162

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 36,685 hours, 17,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 759564: 2R DOOR GIRT BAR STOWAGE HOOK ( RIGHT) PREVENTS GIRT BAR FROM BEING REMOVED (DIFFICULT). - - -RESOLUTION: OPS CHECKED R2 GIRT BAR STOWAGE HOOKS REF AMM 25-66-00 OPS CHECK GOOD.
